# SDR UALA2012072403997

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,105 hours, 22,624 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Part number: 729825M
- Part serial: 30682
- Condition: Leaking
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 729825M
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE EICAS AND GENERATOR DRIVE DISC ON FOR 3 MIN THEN ALL APPEAR NORMAL.  AFTER REMOVAL OF NR 1 IDG FOUND CARBON DRIVE SEAL LEAKING.  REPLACED IDG CARBON SEALS REF MM.  RAN ENG AT IDLE.  NO LEAKS NOTED.  RAN ENG, DISCONNECTED LT IDG DDP CW.  REPLACED IDG.  RAN ENGINE AT IDLE AND NO GEN DRIVE LIGHT OR IDG EICAS MESSAGES.  NO LEAKS NOTED FROM IDG.
